# SDR 2013FA0000475

- Difficulty date: August 20, 2013
- Submitted: August 21, 2013
- Operation: General aviation
- Aircraft: N30PC
- Make and model: Lear 45LEAR
- Aircraft serial: 45417
- Aircraft time: 1,393 hours, 2,082 cycles
- Engine: Garrtt TFE7312
- Engine time: 1,393 hours, 2,082 cycles
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 307080037
- Part serial: 19858
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 1,393 hours, 2,082 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LT ENGINE THROTTLE STUCK AND UNABLE TO RETARD.  AFTER MOVING THE THROTTLE THEY WERE ABLE TO BRING TO IDLE FOR LANDING.  REMOVED FUEL CONTROL AND FOUND TWO SCREW HEADS BROKEN OFF AND FLOATING AROUND MECHANICAL LINKAGE.
